# SDR SWAA2019021229544

- Difficulty date: February 9, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 16,428 hours, 7,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY OVERHEAD EXIT LIGHT LENS FELL OFF.  REINSTALLED LENS PER SIP.
